MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number B3400060M
Medical Device Problem Codes Impedance Problem (2950); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that impedance issues on active contacts and therapy no longer working was observed.Diagnostics/troubleshooting performed included impedance check after reseating the lead, checking at the extension using an extension test cable, and checking at the lead using a lead test cable.It was determined that the failed impedance was attributed to the extension.Surgical intervention was performed in which the faulty extension was explanted/removed and a new extension was implanted; the extension cap was cut off to allow removal of the extension through the pocket.After implantation of the new extension, impedance testing was normal and the implantable pulse generator was delivering therapy.The issue was reported to be resolved at time of report.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24730156
Report Number2649622-2026-08865
Device Sequence Number9215003
Product Code PJS
UDI-Device Identifier00763000426484
UDI-Public(01)00763000426484(17)260408
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2026
Device Model NumberB3400060M
Device Catalogue NumberB3400060M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight79 KG